# SDR ASAA2023012641654

- Difficulty date: January 12, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141A5810286
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL PN 141A5810-238 HAS CORRODED INSERTS/ DAMAGED INSERTS. GROUNDED - YES. REPAIRED FWD WET AREA FLOOR PANEL PN: 141A5810-286 HAS CORRODED INSERT IAW ASA B737 SRM 52-00-50-2R-0.
